MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 4.0 PLY SCRW 3.5X16; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH 4.0 PLY SCRW 3.5X16; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 1020-35-116S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: kwp.Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot.The dhr of product code: 102035116s.Lot : 307527 was electronically reviewed and no non-conformances were observed during the manufacturing process.The product was released on: 25.06.2021 qty: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During a cervical spine surgery with symp c2-th2 the crew ref # 1020-35-116s lot # 307527 could not be picked up orthograde with the screwdriver shaft (ref # 202033400 lot # (b)(4) and sleeve (ref # 202000401 lot # (b)(4)) from the sterile tube.The screw had to be taken out of the tube manually.But even after this, several attempts were made to record the screw orthogradely.Only a 100% correct pick-up enables the screw to be screwed in orthogradely.Therefore, insertion with the ratchet handle (ref # 202000501) was also not possible, because the use of the ratchet handle requires 100% connection of the screw with the screwdriver shaft.Surgery delay: 30min.Surgery completed successfully without any patient harm or consequences.No allegation against the mentioned instruments: screwdriver shaft (ref # 202033400 lot # (b)(4)) not available for return.Sleeve (ref # 202000401 lot # (b)(4)) not available for return.Ratchet handle (ref # 202000501) not available for return.Concomitant device reported: poly screw driver shft x20 (part# 202033400, lot# (b)(4), quantity unknown).Poly screw driver reten sleeve (part# 202000401, lot# (b)(4), quantity unknown) ao handle medium w ratchet (part# 202000501, lot# unknown, quantity unknown).This complaint involves one (1) device.

Brand Name
4.0 PLY SCRW 3.5X16
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12961682
Report Number1526439-2021-02519
Device Sequence Number13885244
Product Code NKG
UDI-Device Identifier10705034524382
UDI-Public10705034524382
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1020-35-116S
Device Catalogue Number102035116S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AO HANDLE MEDIUM W RATCHET; POLY SCREW DRIVER RETEN SLEEVE; POLY SCREW DRIVER SHFT X20
Patient SexMale